# SDR SWIA2020031049184

- Difficulty date: February 4, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINDOW #4 (4CD) IS CRACKED AND CHIPPED ON THE OUTER WINDOW PANE, FWD LEADING EDGE. REQUIRES REPLACEMENT   (C CHECK) RO 3/7/2020    REMOVED AND REPLACED THE PASSENGER WINDOW #4  @ (4CD). REF CRJ200 AMM. PRESSURE CHECKS GOOD.
